# SDR AU510001556

- Difficulty date: January 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Beacon
- Part number: ELP362D
- Condition: No Test
- Location: Underwater Locat
- Component: Communications
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWATER LOCATION BEACON (ULB) FAILED TEST IAW EI 744-023-0182R04 AND AD/REC/1.
